# SDR SWAA2021071593074

- Difficulty date: July 11, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 42,135 hours, 26,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY EXIT SIGN INOP ; / [01] REMOVED AND REPLACED FWD GALLEY EMERGENCY BATTERY PACK PER AMM 33-5-06. OPS CHECK GOOD
